# SDR UIEA200700219

- Difficulty date: May 11, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 29,728 hours, 4,614 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON WALK AROUND RT OUTBD LOCATION LOWER SURFACE HAS TWO LOCATIONS WITH PREVIOUS REPAIRS NOT PAINTED.  REPAIRED PER XEO 57-050807-2.
